Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2018, Article ID 3298582, 5 pages
https://doi.org/10.1155/2018/3298582
Research Article

Real Interpolation of Small Lebesgue Spaces in a Critical Case

Department of Mathematics, Government College University, Faisalabad, Pakistan

Correspondence should be addressed to Irshaad Ahmed; moc.oohay@48dezitnauq

Received 19 June 2018; Accepted 1 August 2018; Published 8 August 2018

Academic Editor: Alberto Fiorenza

Copyright © 2018 Irshaad Ahmed et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We establish an interpolation formula for small Lebesgue spaces in a critical case.